# SDR VNAA0011019

- Difficulty date: November 19, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 14,841 hours, 13,496 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Prop Slip Ring
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, FLIGHT 4042 HAD A PROP HEAT FAIL CAS MESSAGE.  DUE TO WEATHER AT THE DESTINATION, FLIGHT 4042 RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPAIRED  A BROKEN WIRE AT THE PROPELLER SLIP RING IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-60-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
